Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Bartters Like Syndrome, without magnesium loss, headaches with visual disturbance, MRI showed white matter disease, increased T2/flair signal in the subcortical frontal lobe. What can all this be?

I have a Bartters Like Syndrome , without magnesium loss. I have an IGF-I of 38, Headaches with visual disturbance and had an MRI of the Brain with the findings of minimal white matter disease. Small non-specific focus of increased T2/FLAIR signal in the subcortical medial left frontal lobe .. all else normal. What concerns should I have.
Asked On : Sat, 12 May 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this, the over all history given here seems functional and nonspecific ever the scan report also does not show any abnormality, this might be your idea but the "Bartters syndrome " you need to forget about that, extreme functional condition induces severe headache and visual disturbances you have to control your thoughts take care and have nice day.
Answered: Sat, 19 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor